Advanced search
Start date
Betweenand

Geraldo Nunes Silva

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Geraldo got his first degree in Mathematics from Universidade Federal de Uberlândia (1984), master's in Mathematics from Universidade de Brasília (1986) and PhD in Control Theory from Imperial College London (1993). He is currently (full) Professor at Universidade Estadual Paulista Júlio de Mesquita Filho. He was Vice-Dean of the Institute de Biociências, Letras e Ciências Exatas of UNESP at Sao Jose do Rio Preto from June 2015 to May 2019. He is a former President of the Brazilian Society for Applied and Computational Mathematics (2009-2013) and runs a vigorous research program in Control Theory and Applied Mathematics in his home institution and supervises a number of PhD and Master Students. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (16)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications16
Citations155
Cit./Article9.7
Data from Web of Science

THIPWIWATPOTJANA, PHANTIPA; LODWICK, WELDON A.. A relationship between probability interval and random sets and its application to linear optimization with uncertainties. FUZZY SETS AND SYSTEMS, v. 231, p. 45-57, . Web of Science Citations: 6. (11/13985-0)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES. Optimality conditions for infinite horizon control problems with state constraints. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 12, p. E1788-E1795, . Web of Science Citations: 6. (06/04315-2, 07/05226-6)

CHALCO-CANO, Y.; LODWICK, W. A.; BEDE, B.. Single level constraint interval arithmetic. FUZZY SETS AND SYSTEMS, v. 257, n. SI, p. 146-168, . Web of Science Citations: 16. (11/13985-0)

LODWICK, WELDON A.; JENKINS, OSCAR A.. Constrained intervals and interval spaces. SOFT COMPUTING, v. 17, n. 8, SI, p. 1393-1402, . Web of Science Citations: 10. (11/13985-0)

CHALCO-CANO, Y.; LODWICK, W. A.; RUFIAN-LIZANA, A.. Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative. Fuzzy Optimization and Decision Making, v. 12, n. 3, p. 305-322, . Web of Science Citations: 26. (11/13985-0)

LODWICK, WELDON A.. An overview of flexibility and generalized uncertainty in optimization. COMPUTATIONAL & APPLIED MATHEMATICS, v. 31, n. 3, p. 569-589, . Web of Science Citations: 7. (11/13985-0)

PATZI AQUINO, PAOLA GEOVANNA; DE PINHO, M. D. R.; SILVA, GERALDO NUNES. Necessary optimality conditions for minimax optimal control problems with mixed constraints. ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v. 27, . Web of Science Citations: 0. (13/07375-0, 18/08036-8)

LEAL, ULCILEA; LODWICK, WELDON; SILVA, GERALDO; MAQUI-HUAMAN, GINO G.. Interval optimal control for uncertain problems. FUZZY SETS AND SYSTEMS, v. 402, n. SI, p. 142-154, . Web of Science Citations: 0. (12/00189-3, 13/07375-0)

SANTOS, IGUER L. D.; SILVA, GERALDO N.. Absolute continuity and existence of solutions to dynamic inclusions in time scales. MATHEMATISCHE ANNALEN, v. 356, n. 1, p. 373-399, . Web of Science Citations: 6. (09/18643-0)

CHALCO-CANO, YURILEV; DE OLIVEIRA, VALERIANO A.; SILVA, GERALDO N.. Description of the Attainable Sets of One-Dimensional Differential Inclusions. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 164, n. 1, p. 138-153, . Web of Science Citations: 2. (11/01977-2, 13/07375-0, 11/13985-0)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES. New optimality conditions for nonsmooth control problems. Journal of Global Optimization, v. 57, n. 4, p. 1465-1484, . Web of Science Citations: 3. (11/01977-2, 09/18643-0)

FARIA, FLAVIO A.; SILVA, GERALDO N.; OLIVEIRA, VILMA A.. Reducing the conservatism of LMI-based stabilisation conditions for TS fuzzy systems using fuzzy Lyapunov functions. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, v. 44, n. 10, p. 1956-1969, . Web of Science Citations: 37. (09/18643-0, 09/16796-3)

DE OLIVEIRA, VALERIANO ANTUNES; ANTONIO ROJAS-MEDAR, MARKO. Proper efficiency in vector infinite programming problems. Optimization Letters, v. 3, n. 3, p. 319-328, . Web of Science Citations: 3. (06/04315-2)

ROMAN-FLORES, H.; CHALCO-CANO, Y.; SILVA, G. N.; KUPKA, JIRI. On turbulent, erratic and other dynamical properties of Zadeh's extensions. CHAOS SOLITONS & FRACTALS, v. 44, n. 11, p. 990-994, . Web of Science Citations: 11. (09/18643-0)

DE OLIVEIRA‚ VA; SILVA‚ GN; ROJAS-MEDAR‚ MA. A class of multiobjective control problems. OPTIMAL CONTROL APPLICATIONS & METHODS, v. 30, n. 1, p. 77-86, . Web of Science Citations: 12. (06/04315-2, 07/05226-6)

DE OLIVEIRA, VALERIANO ANTUNES; SILVA, GERALDO NUNES; ANTONIO ROJAS-MEDAR, MARKO. KT-invexity in optimal control problems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 71, n. 10, p. 4790-4797, . Web of Science Citations: 10. (06/04315-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LEAL, Ulcilea Alves Severino. Incerteza intervalar em otimização e controle.  163 f. Tese (Doutorado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  (12/00189-3

PORTO, Daniella. Aproximação para problema de controle ótimo impulsivo e problema de tempo mínimo sobre domínios estratificados.  85 f. Tese (Doutorado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  (11/14121-9

OLIVEIRA, Valeriano Antunes de. Dinâmica impulsiva : estabilidade e invariância.  79 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (00/14297-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: